# SDR HALA20240926170

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 32,493 hours, 5,154 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 32,499 hours, 5,155 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - IDG #1 OIL LO ALERT ECAM ACTION PERFORMED. REMOVED AND REPLACED IDG LH. IAW TASK 24-21-51-000-804-A AND SERVICE IDG TASK 12-13-24-612-808A. OPS AND LEAK CHECK GOOD.
